# SDR AALA202403126920

- Difficulty date: March 12, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N962NN
- Make and model: Boeing 737823
- Aircraft serial: 33331
- Aircraft time: 27,264 hours, 11,123 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 9C EMERGENCY EXIT LIGHT HAS FALLEN OFF. SECURED EMERGENCY LIGHT AT SEAT 9C PER AMM 33-50-00. OK FOR SERVICE.
